International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 8, Pages 479-491
Study of exponential stability of coupled wave systems via distributed stabilizer
Department of Mathematics, Kent State University, 3325 West 13th Street, Ashtabula 44004, OH, USA
Received 23 August 1999
Copyright © 2001 Mahmoud Najafi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Stabilization of the system of wave
equations coupled in parallel with coupling distributed
springs and viscous dampers are under investigation due
to different boundary conditions and wave propagation
speeds. Numerical computations are attempted to confirm
the theoretical results.